JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ERRATUM TO: HUGE CONTRACTION ON PARTIALLY ORDERED METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 23, Issue 2,  2016, pp.201-201
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2016.23.2.201
 Title & Authors
ERRATUM TO: HUGE CONTRACTION ON PARTIALLY ORDERED METRIC SPACES
DESHPANDE, BHAVANA; HANDA, AMRISH; KOTHARI, CHETNA;
  PDF(new window)
 Keywords
 Language
English
 Cited by
 References
1.
B. Deshpande, A. Handa & C. Kothari: Huge contraction on partially ordered metric spaces. J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 23 (2016), no. 1, 35-51.